# SDR DALA2022100306433

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 [AD // AA] VISUAL INSPECTION WAS ACCOMPLISHED ON RH ENG DRAG FTG HOLES 11 TO 18 AND FOLLOWING DAMAGES WERE FOUND: HOLE #11, SCRATCHES ON FITTING ALL AROUND HOLE ; HOLE #13 SCRATCH ON FITTING BTW 10-11 CLOCK POS ; HOLE #18 CORROSION ON SKIN AND FITTING BTW 9-11 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00142: [AD // AA] RH ENG DRAG FTG HOLES #11, #13 AND #18 WERE REPAIRED PER CARD. (2433146)
